On an irreducibility theorem of I. Schur

Michael Filaseta

Acta Arithmetica (1991)

  • Volume: 58, Issue: 3, page 251-272
  • ISSN: 0065-1036

How to cite


Filaseta, Michael. "On an irreducibility theorem of I. Schur." Acta Arithmetica 58.3 (1991): 251-272. <http://eudml.org/doc/206353>.

author = {Filaseta, Michael},
journal = {Acta Arithmetica},
keywords = {irreducibility; Bessel polynomials; bibliography},
language = {eng},
number = {3},
pages = {251-272},
title = {On an irreducibility theorem of I. Schur},
url = {http://eudml.org/doc/206353},
volume = {58},
year = {1991},

AU - Filaseta, Michael
TI - On an irreducibility theorem of I. Schur
JO - Acta Arithmetica
PY - 1991
VL - 58
IS - 3
SP - 251
EP - 272
LA - eng
KW - irreducibility; Bessel polynomials; bibliography
UR - http://eudml.org/doc/206353
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.